# SDR 97ZZZX5138

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103SP
- Make and model: Piper PA-31T
- Aircraft serial: 31T8020024
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 406163
- Condition: Cracked
- Location: Lt Mlg Uplock
- Part time: 4,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPLOCK HOOK SUPPORT BRACKET FOR LMLG FOUND CRACKED WHILE GEAR OPERATIONAL CHECKS WERE BEING PERFORMED.  CRACK HAD PROPAGATED ACROSS 95 PERCENT OF THE BRACKET.  COMPLETE FAILURE WAS IMMINENT AND WOULD HAVE CAUSED ADDITIONAL LANDING GEAR COMPONENT DAMAGE.  IT HAD BEEN ONLY 12 HOURS SINCE THE LANDING GEAR HAD UNDERGONE A DETAILED INSPECTION DURING SCHEDULED MAINTENANCE.
